Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Hastings, NE

May 11, 2005Hall County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2005, 7:56 PM CDT for Hall County, Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 7:56 PM CDT (00:56 UTC)
Expired
May 11, 2005, 9:00 PM CDT
In force
64 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Hall County, NE

The radar

The Grand Island radar (KUEX), 59 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 120057
SVRGID
NEC079-120200-
/O.NEW.KGID.SV.W.0091.050512T0056Z-050512T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 900 PM CDT

* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER WOOD RIVER...OR ABOUT 14 MILES SOUTHWEST
  OF GRAND ISLAND...MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOOD RIVER AT 805 PM CDT...
  CAIRO AT 835 PM CDT...

PEOPLE IN HALL COUNTY SHOULD SEEK SHELTER IN A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL THE SIZE OF QUARTERS.

LAT...LON 4070 9873 4070 9850 4104 9839 4104 9871

$$

WESELY/NELSON
4 follow-up statements
000 
WWUS53 KGID 120101 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
801 PM CDT WED MAY 11 2005

NEC079-120200-
/O.CON.KGID.SV.W.0091.000000T0000Z-050512T0200Z/
HALL NE-
801 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR HALL
COUNTY...

AT 758 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR WOOD RIVER...OR ABOUT 13 MILES
SOUTHWEST OF GRAND ISLAND...MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALDA AT 810 PM CDT...
  CAIRO AT 830 PM CDT...

LAT...LON 4070 9873 4070 9850 4104 9839 4104 9871

$$

WESELY/NELSON
000 
WWUS53 KGID 120126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 PM CDT WED MAY 11 2005

NEC079-120200-
/O.CON.KGID.SV.W.0091.000000T0000Z-050512T0200Z/
HALL NE-
827 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR HALL
COUNTY...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR GRAND
ISLAND...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAND ISLAND AT 830 PM CDT...

LAT...LON 4070 9874 4069 9829 4103 9827 4105 9872

$$

WESELY/NELSON
000 
WWUS53 KGID 120135
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
833 PM CDT WED MAY 11 2005

NEC079-120200-
/O.CON.KGID.SV.W.0091.000000T0000Z-050512T0200Z/
HALL NE-
833 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR HALL
COUNTY...

AT 830 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING LARGE DAMAGING HAIL UP TO PING PONG BALLS IN SIZE.  THIS 
STORM WAS LOCATED NEAR GRAND ISLAND...MOVING NORTHEAST AT 15 MPH.

* SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE...         
  EASTERN HALL COUNTY...ESPECIALLY EAST OF HIGHWAY 281

QUARTER TO PING PONG SIZE HAIL HAS BEEN REPORTED IN THE GRAND ISLAND
AREA OVER THE LAST 15 MINUTES. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. 

LAT...LON 4070 9874 4069 9829 4103 9827 4105 9872

$$
000 
WWUS53 KGID 120159
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT WED MAY 11 2005

NEC079-120209-
/O.EXP.KGID.SV.W.0091.000000T0000Z-050512T0200Z/
HALL NE-
859 PM CDT WED MAY 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR HALL COUNTY EXPIRES AT 900 PM
CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES 
THROUGH HALL COUNTY.

LAT...LON 4070 9874 4069 9829 4103 9827 4105 9872

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:10 PM CDT, 5 hours 46 minutes earlier.

Area forecast discussion, May 11, 2:10 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE   ...COR LONG TERM DAYS...
210 PM CDT WED MAY 11 2005

.SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED
SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING
OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA...
AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL
KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT
TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR
SOUTHWEST NEBRASKA.

ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM
SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS
COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF
NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS.

SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM
ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE
EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN
DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN.
WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS
AT THIS TIME.

LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING
ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED
POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND
WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL
WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA
AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN
CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF
THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE.

.LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF
SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE
MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL
CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO
FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST
TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER
NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE
GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM.

AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH
PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END
TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE
WEEKEND AND EVEN INTO EARLY NEXT WEEK.

ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE
SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW
POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS
THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS
AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE
LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1200 PM CDT WED MAY 11 2005

KSZ005>007-017>019-121200-
JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH-
1200 PM CDT WED MAY 11 2005

...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS
AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY
BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK
TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS.
IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION.

THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH
SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID
DEPLOYMENT AT ANY TIME.

NEZ039>041-046>049-060>064-072>077-082>087-121200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY-
HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS-
POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK-
1200 PM CDT WED MAY 11 2005

...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON...
ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS
WILL MOVE NORTHEAST.

CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON
AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY
SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE
HAIL AND WIND THREAT IS MOST PROMINENT.

THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN
EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...
ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND
EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME
THE REST OF TODAY.

NOAA/NWS/MORITZ/WESELY/BERG

In the hours before

Local storm report, May 11, 7:05 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      LEXINGTON               40.78N 99.74W
05/11/2005                   DAWSON             NE   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN LEXINGTON

&&

LEWIS
Local storm report, May 11, 7:10 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     FLASH FLOOD      LEXINGTON               40.78N 99.74W
05/11/2005                   DAWSON             NE   LAW ENFORCEMENT

            MANY STREETS IN LEXINGTON ARE IMPASSABLE.

&&

LEWIS
Local storm report, May 11, 7:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             7 N BERTRAND            40.63N 99.63W
05/11/2005  1.75 INCH        PHELPS             NE   AMATEUR RADIO

0719 PM     HAIL             ELM CREEK               40.72N 99.38W
05/11/2005  1.00 INCH        BUFFALO            NE   PUBLIC

            QUARTER SIZE HAIL AND STRONG WINDS IN ELM CREEK...PUBLIC
            REPORT

0724 PM     HEAVY RAIN       LEXINGTON               40.78N 99.74W
05/11/2005  2.19 INCH        DAWSON             NE   AMATEUR RADIO

            MINOR STREET FLOODING IN TOWN.

&&

LEWIS
Local storm report, May 11, 7:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
736 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     1 NE ELM CREEK          40.73N 99.36W
05/11/2005  60 MPH           BUFFALO            NE   PUBLIC

             PUBLIC REPORTS OF 60 TO 70 MPH WINDS ALONG WITH GOLF
            BALL SIZED HAIL AND NEAR ZERO VISIBILITIES.

&&

LEWIS
Local storm report, May 11, 7:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 NW AMHERST            40.90N 99.35W
05/11/2005  1.75 INCH        BUFFALO            NE   AMATEUR RADIO

            COVERING THE GROUND. 3RD HAILSTORM IN 20 MINUTES. MOST
            HAIL BETWEEN DIME AND GOLFBALL SIZE

&&

LEWIS
Local storm report, May 11, 7:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     FLASH FLOOD      WOOD RIVER              40.82N 98.60W
05/11/2005                   HALL               NE   AMATEUR RADIO

            REPORTS OF WATER TO THE DEPTH OF GRILLS ON AN AUTOMOBILE.
            ROADS IMPASSABLE.

&&

LEWIS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTSevere Thunderstorm WarningGIDHall53 min
May 11, 7:15 PM CDTFlash Flood WarningGIDMerrick3 hr
May 11, 7:16 PM CDTSevere Thunderstorm WarningGIDDawson45 min
May 11, 7:19 PM CDTFlash Flood WarningGIDDawson3 hr
May 11, 7:43 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman62 min
May 11, 7:44 PM CDTSevere Thunderstorm WarningGIDNuckolls44 min
May 11, 7:51 PM CDTSevere Thunderstorm WarningGIDMerrick24 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningGIDKearney67 min
May 11, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan64 min
May 11, 8:20 PM CDTFlash Flood WarningGIDBuffalo4 hr
May 11, 8:34 PM CDTFlash Flood WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more6 hr
May 11, 8:35 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick43 min
May 11, 8:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 8:42 PM CDTSevere Thunderstorm WarningGIDSherman34 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 9:15 PM CDTSevere Thunderstorm WarningGIDKearney63 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningGIDYork62 min
May 11, 9:31 PM CDTSevere Thunderstorm WarningGIDAdams13 min
May 11, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore63 min
May 11, 9:55 PM CDTSevere Thunderstorm WarningGIDAdams65 min
May 11, 10:02 PM CDTSevere Thunderstorm WarningGIDHall58 min
May 11, 10:15 PM CDTSevere Thunderstorm WarningGIDBuffalo60 min
May 11, 10:28 PM CDTSevere Thunderstorm WarningGIDYork54 min
May 11, 10:34 PM CDTSevere Thunderstorm WarningGIDGosper56 min
May 11, 10:38 PM CDTSevere Thunderstorm WarningGIDDawson55 min
May 11, 10:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningGIDFurnas60 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningGIDKearney47 min
May 11, 10:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 11, 11:03 PM CDTSevere Thunderstorm WarningGIDMerrick57 min
May 11, 11:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 11:25 PM CDTSevere Thunderstorm WarningGIDGosper, Harlan, Phelps65 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningGIDFillmore22 min
May 11, 11:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 12, 12:10 AM CDTSevere Thunderstorm WarningGIDBuffalo32 min
May 12, 12:23 AM CDTSevere Thunderstorm WarningGIDHoward28 min
May 12, 12:32 AM CDTSevere Thunderstorm WarningGIDHamilton58 min
May 12, 12:59 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson15 min
May 12, 1:10 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk29 min
May 12, 1:11 AM CDTSevere Thunderstorm WarningGIDWebster18 min
May 12, 1:31 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls31 min
May 12, 1:45 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
May 12, 1:51 AM CDTSevere Thunderstorm WarningGIDYork40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.